# SDR F3LA2013101500921

- Difficulty date: September 26, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE FOR C8/S2 CHECK.  AFT CABIN FLOORBEAM -Y1292 AT FRAME 68, CORRODED OUT OF LIMITS.  R & R FLOORBEAM IAW SRM 51-42-11, PARA 7B AND PARA 5.
